# SDR UALA2009060101560

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 50,687 hours, 7,332 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: MS59881244
- Condition: Broken
- Location: Fuel Filter
- Part time: 11,145 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM NR 1 ENGINE.  REPLACED FUEL PUMP FILTER ELEMENT SEAL ASSY.  PERFORMED LEAK CHECK ALL OK.
